# SDR CA971219040

- Difficulty date: December 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW120A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filler Cap
- Part number: 3006084
- Condition: Cracked
- Location: O-Ring Groove
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKED IN "O" RING GROOVE, IMPROPER FITTING OF "O" RING OR IMPROPER "O" RING FITTED TO THE CAP.  POTENTIAL LOSS OF SEALING OF OIL TANK AND LOSS OF OIL OUT OF FILLER DURING FLIGHT.
